advertisement
Question
Posted by: URGE | 2009/12/04

SEXUAL URGES

I have noticed that my sexual urges increase when i am on creatine mono, is this normal? When i start using the creatine i masturbate 2 times per day if not 3 times and there is always a sensation on the tip of my penis most of the time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

to my knowledge it does not have have any sexual enhancement characteristics. It does however increase energy levels all round. You might be experiencing this in your libido as well.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: URGE | 2009/12/07

so you saying that it could be i have a high libido level?

Reply to URGE
Posted by: Sexologist | 2009/12/05

to my knowledge it does not have have any sexual enhancement characteristics. It does however increase energy levels all round. You might be experiencing this in your libido as well.

Reply to Sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement